mental-health-icon
Sleeping problem
I am suffering from stress as I have someone​ incoming Interviews for MBA education.I have fixed it in my mind that I have to go for MBA and have taken unnecessary stress. Also, I am suffering from sinus for which medication is on. In last few weeks, I am suffering from sleep problem. A psychiatrist prescribed me fulnite 2 mg and stilnoct 6.25 mg. From last 2 days, I have left fulnite and taking only stilnoct. These medicines cause a little heaviness and some stomach problems I guess..Can I reduce the dose of stilnoct and take half a tablet for few days and then gradually leave it completely? Please answer it.. I have no previous history related to sleep problem..It has occured for first time.
203 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

I suggest u not to medicate urself.Consult ur psychiatrist and told ur side effects, he will surely help u. Also u must consult psychologist online or offline to learn how to deal unnecessary stress. U also may consult homoeopathic doctor for ur current states.In this condition homoeopathy showing some wonderful results.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.